Respond to this message
Good Morning Jeanie...
Posted Aug 19, 2010 9:53 AM
Sorry to hear you,re still struggling with the effects of your increased dosage of Coreg. For it most certainly can make you feel like "Fito,s Hiny"
I also have Hypothyroidism, and they "tinker" with my dosage. I find that in my particular case, Opposed to Levothyroxine ( generic brand) Taking Synthroid works better for me.
they had me on 250 mcgs of generic, but am back on 175 mcgs of Synthroid,and my TSH-T3,T4 Free levels are much more consistent.
Thank you for letting us know you,re Hanging in there...and I truly hope things get better for you....
Lots of Hugs,
You are not logged in
Provides additional benefits such as notifications, signatures, and user authentication.
Also send responses to my email address
Go Back to Forum Home Page !
From a confidentiality point of view, please keep in mind that you are posting on a (World Wide Website) WWW Site.
For more information, please see the HONCode information on our Index (Home Page).